Anti-Depressants
4 Replies
tori

Do anti-depressant meds mess with pills for high blood pressure?

 

estelle

You need to be careful about any form of medication. I found this on the internet: "Simultaneous Use of Antidepressant and Antihypertensive Medications Increases Likelihood of Diagnosis of Obstructive Sleep Apnea Syndrome"

 

Megan_B

check with your doctors if you can take other medications with your hb pills or anti-depressant meds. Mixing types of medications can be dangerous so you have to get an all clear from your physician first.

 

Ellen_Andrews

some anti-depressants have chemicals in them to stimulate the heart which might not be good for heart patients...check with your physician.

 

laurapeters

medications for antidepressants will help you alleviate your condition but will somehow give you some side effects. i do take antidepressants before and i am having nausea, that is why i just take supplements instead of meds and of course as much as possible i do some physical activities to boost my immune system.

maxalife.com/mx-5-htp/

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?